This is Dr. David
you could have psoriasis on your leg
you may need a stronger steroid cream or antifugnal cream for your leg
you would benefit from a skin biopsy to help with diagnosis
have you had a skin biospy yet?
can you upload a clear jpg photo of the skin of your leg?
these skin changes can be due to poor circulation in the leg
or poor blood vessels or lack of exercise or obesity or smoking or diabetes or excessive alcohol use.
do you have any of these conditions?
you may benefit from a skin biopsy from your doctor to know what is causing the scaling on your legs
you need blood test to check your thyroid hormone levels. high thyroid levels can cause dry skin.
you may need prescription stronger steroid creams which could help as well. you said before you have only used mild steroid creams.
I would go from there to see if those suggestions help
have you talked to your GP doctor about the scale like patches of your legs?
let me know if you have other questions.
if done for now, please leave positive rating of 3-5 stars so I can get credit for helping you today
we only get credit for helping clients after positive feedback
you can always reach me directly with "a question for Dr. David" in the medicine or oncology categories if you have other questions
here is my website if you need to reach me:
Thanks for using JustAnswers.com
go back to your doctor ask for a referral to see a dermatologist.
see if a stronger steroid cream can help
you may have to see a private dermatologist.